# SDR CKSA98118

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 1020, 5.5 ABOVE UPPER CUSP AREA.  FABRICATED REPAIR SHIM AND ANGLE AS REQUIRED BY COTNEY D93-R54 AT FS 1020.  HEAT TREATED TO 7075.T6 FROM 7075.0 AGED, PRIMED AND INSTALLED IAW COTNEY D93-R54.  FORMED AND HEATED PARTS IAW DC8 SRM 51-1-1, TREATED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED FASTENERS IAW DC8 SRM 51-1-21 AND 51-1-20D. CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE 04882 TASK NR Y1303.
